# SDR AU010230

- Difficulty date: March 15, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: C1281
- Condition: Corroded
- Location: Tail Rotor
- Part time: 1,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR HUB CONTAINED STRESS CORROSION AND CRACKING FROM THE TEETER BEARING RACES.
